# SDR C2XA07ON022

- Difficulty date: September 5, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 145956
- Aircraft time: 3,937 hours, 2,073 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 419 - LAS TO COS - DURING CRUISE FLIGHT CREW REPORTED AND DECLARED EMERGENCY AND DIVERTED THE FLIGHT BACK TO LAS WHERE IT LANDED SATISFACTORY WITHOUT INCIDENT DUE TO NR 1 FUEL QTY IND 0, FUEL INBALANCE, FUEL 1 LOW LEVEL EICAS MSGS.  MX CONTROL AUTHORIZED FLIGHT CREW TO RELEASE THE AIRCRAFT IAW MEL 28-40-00/2.   10-12-07   ON 09/06/2007 THE AIRCRAFT WAS FLOWN TO ONT FOR FURTHER INSPECTION. MX PERSONNEL PERFORMED NR 1 FUEL LOW LEVEL OPERATIONAL CHECKS AND SATISFACTORY CHECK GOOD AND AIRCRAFT WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
